# SDR CALA2023111503372

- Difficulty date: November 5, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 27,694 hours, 2,627 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO PIT FLOORING AT STATION 400 THRU 550 HAS EVIDENCE OF FISH BLOOD ON FLOORING FOR INDEPTH CLEAN UP . COMPLIED WITH ECRA 2011-01000 2A CORRECTIVE MEASURES IMMEDIATE CLEANUP PRIOR TO FURTHER FLIGHT .REQUESTING TO BE PLACED ON DIP IMMEDIATE CLEAN UP ACCOMPLISHED, WITHIN 7 DAYS, ACCOMPLISH EC/RA TOMC-APPROVAL FROM SC1ELBYC COMMENT 2011-01000, CARGO COMPARTMENT SPILL, SECTION 2.B. IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BODY STATION 400 TO BODY STATION 550, FROM CARGO FLOOR TO BELOW. TOMC APPROVED : QC REVIEWED RECORDS UPDATE COMPARTMENT SECTION 2B. GAINED ACCESS TO AFFECTED AREAS IN FWD CARGO COMPARTMENT BY REMOVING FLOOR PANELS & BALL MAT REF ECRA 2011-01000 CARGO TOMC APPROVED : QC REVIEWED T/A: 7 DAYS.
